# SDR AALA20111231DFW01

- Difficulty date: December 31, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- Aircraft time: 62,300 hours, 32,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY INBOARD FLOOR LEVEL EMERGENCY EXIT LIGHT ASSEMBLY BROKEN.  REPLACED LIGHT ASSEMBLY AT FORWARD GALLEY WALL.  OPS CHECK NORMAL.
